MathSciNet Relay Station
MathSciNet bibliographic data
MR216068 34.36
Opial, Zdzisław Linear problems for systems of nonlinear differential equations. J. Differential Equations 3 1967 580–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement